Patient :Hello, I'm currently on clomid and trying for my third child, I have PCO. I used ovulation test kits and believe I'm 4-5 days past ovulation. For the past 3 days I have had cramps that come and go, they feel like contractions and some are quite painful. Please can you shed some light on what this could be? Thank you
As you have been on clomid and you are PCOS, the clomid has to be stopped as soon as the follicle size touched 16-18 mm on ultrasound during follicular monitoring as there are chances of likely hyperstimulation syndrome where multiple follicles grow together and can enlarge the ovarian volume with multiple large cysts. This situation can be an emergency and would require an admission to hospital for complete rest and subsequent treatment in the form of supportive treatment till cysts are resolved. They can cause acute pain in the lower abdomen and is one of the dreaded side effects of prolonged ovulation induction in PCOD as in your case.
PLEASE visit ER for meeting your physician to rule out hyerstimulation syndrome of ovaries, which can be threatening to life.
I hope I have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.